Common "Ketorolac" queries answered by top doctors | iCliniq

Ketorolac

Ketorolac is a pain killer under the group of nonsteroidal anti-inflammatory drugs or NSAIDs used to relieve pain. Due to its tendency to damage the kidney, these are not prescribed for more than five days. It reduces inflammation by reducing prostaglandin production. Some of its adverse effects are tinnitus, dizziness, diarrhea or constipation, rashes, nausea, etc. Ketorolac administration usually starts as an intravenous injection followed by oral if necessary for not more than five days.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I am sensitive to Morphine. What drug can be used to control post-operative spinal surgery pain?

Query: Hello doctor, I am undergoing major spinal deformity surgery next month, anterior and posterior. I am 50 years old and this is my fourth scoliosis surgery. In recent years, I have developed a sensitivity to Morphine and I cannot take Dilaudid (Hydromorphone) because it gives me terrible headaches. ...  Read Full »


Dr. Prem Kumar Mani

Answer: Hi, Welcome to icliniq.com. From your brief history, I can sense that you have already become tolerant to opioids. Once tolerance develops to one group of opioids, simultaneously other opioids also develop the same way. I would suggest the addition of Clonidine, Dexmedetomidine through your spin...  Read Full »

How to treat swollen gum near the molar?

Query: Hi doctor, I am 21 years old. I have got a swelling in gums near the area of wisdom tooth for the past three days. Now, it is paining a lot. Please prescribe any medicine.  Read Full »


Dr. Geethanjali. S. S

Answer: Hi, Welcome to icliniq.com. I read through your complaint and the relevant details. The swelling of the gums is because of the infection around the erupting wisdom tooth. Also, there will be clogged food particles within the gums in that region. To get rid of the pain, I suggest tablet Ketorol DT ...  Read Full »

I have burning and twitching eyes from computer use. Why?

Query: Hi doctor, I am a 66 year old male, who has a normal eyesight. Last week while I was watching a film on my laptop, suddenly both my eyelids started twitching (fluttering). After that, whenever I look at a¬†computer for more than 15 minutes, the burning sensation starts. The same is true while I read...  Read Full »


Dr. Bandivadekar Pooja Mohan

Answer: Hello,Welcome to icliniq.com.Twitching of the eyelids can happen due to the following reasons:Fatigue following excessive usage.Spontaneous nerve discharge (very common and benign).Irritation of nerves due to vascular pathology and mass effect.Hemifacial spasm.Apart from Refresh tears, you can use a...  Read Full »

My eyes get watery when I talk to people or when I am nervous. Why is that happening?

Query: Hello doctor,My eyes get watery when I talk to people or when I am nervous. Why is that happening?  Read Full »


Dr. Bandivadekar Pooja Mohan

Answer: Hello, Welcome to icliniq.com. Our autonomic nervous system also controls lacrimation or tearing and for some emotional changes can activate the autonomous system and hence tearing. There is no specific medication for the same. But you can try using mild anti-allergens like Olopatadine or Naphazol...  Read Full »

My tooth pain is getting worse after the removal of stitches. Kindly advice.

Query: Hi doctor, I got both my wisdom teeth extracted a week ago. My doctor prescribed Ketorol, as a painkiller. But, this medicine is not helping me much and the pain is getting worse after the removal of stitches, which was done today. Kindly advice.  Read Full »


Dr. Iyer Parth Laxminarayan

Answer: Hello, Welcome to icliniq.com. I am sorry that your pain has not subsided over this period. I would like to advice you that reduction of pain not only depends on the medicines, but also on effective infection control, oral hygiene maintenance, and rest. You can ask your doctor to switch the painki...  Read Full »

I have been suffering from excessive gas, bloating, and gut pain for the last four months. Why?

Query: Hello doctor, I have been suffering from excessive gas, bloating, and gut pain for the last four months. Symptoms decrease significantly between 11 PM and 6 AM. Which tests should I do? Ketorolac really helps but I was told to use it only when needed. Why does Ketorolac help? Should I take probiotic...  Read Full »


Dr. Ajeet Kumar

Answer: Hello, Welcome to icliniq.com. Well given your weight it is common to have gas and bloating. Since obesity slows the stomach and large intestine, which would cause a slow digestion process and the production of excessive gases. Ketorolac is a painkiller, it can help with the pain of any origin. bu...  Read Full »

Can you please suggest some medicines to get relief from a severe toothache?

Query: Hi doctor,I have a severe toothache. I have done a root canal treatment already. I am unable to have treatment now due to this pandemic. Please suggest some medication to reduce my pain.   Read Full »


Dr. Mohammad Emranul Islam

Answer: Hi, Welcome to icliniq.com. A root canal-treated tooth will not have pain if the treatment was done perfectly. You can have a development of infection below the roots of the tooth and so it causes severe pain. There are other causes such as gum infection, infection of tooth supporting tissues, or ...  Read Full »

Which eye drop can be used for surfers eye?

Query: Hello doctor, I have had surfers eye for about two years now. I was not given the name of the eye drops to use but have lost it. I am trying to wear UV protecting sunglasses too now. It is lighter during the mornings and after work, but I need to wear them more. But, the lump is not getting smaller....  Read Full »


Dr. Rahul Vaswani

Answer: Hi, Welcome to icliniq.com. Surfers eye or pterygium can only be corrected by a small surgery. The precaution you are taking are very good, but these are for stopping the growth or stopping the recurrence. It is a small surgery, and you will be fine within few days. Till then, start Moxifloxacin a...  Read Full »

Can Toradol alter creatinine levels?

Query: Hello doctor, If a person with chronic kidney disease with a creatinine of 1.9 and a GFR of 40 receives Toradol 60 mg IM as a single dose, can that lead to acute renal failure? How soon would failure occur after the administration of the medication?  Read Full »


Dr. Anshul Varshney

Answer: Hi, Welcome to icliniq.com. Toradol contains Ketorolac. It is known to cause worsening of kidney functions. But usually what is seen is that, it is the administration for a longer duration which causes the increased probability of renal failure and not a single dose. A famous study reveals that keto...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.